| Model Number |
FX800T |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Event or Problem Description
According to the event description: an m-blue plus (part# fx800t) was set at 11(pg2) and 13(mb) and has been adjusted up and down but was continuously experiencing over drainage.Reportedly the patient underwent a revision procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.